# SDR UPS07449003

- Difficulty date: January 4, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Part number: 65B140581
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - KEEL BEAM PANEL SUPPORT LOWER SURFACE FOUND SURFACE CORROSION AT STA 1460 LBL 16 TO RBL 16.  CORROSION BLEND OUT 0.029 X 1 X 10 INCHES EXCEED SRM LIMIT.  FX KEEL BEAM PANEL SUPPORT REPLACED AT STA 1460 LBL 16 TO RBL 16 AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
